# SDR P5CA2025041900014

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 50,294 hours, 8,108 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 65B0352060
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - RH HORIZONTAL STAB TIP FAIRING I/B CLOSURE WEB, FOUND CRACK.( CRACK - WEB REPLACED AS PER SRM 51-10-01. NEW WEB HOLES TRANSFERRED AS PER SRM 51-40-05. NEW WEB INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED. )
